# SDR SWIA20231200007

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 38,135 hours, 36,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING AFT DRAIN MAST, FOUND FUSELAGE CHAFFED AND CORRODED DIRECTLY UNDER DRAIN MAST FLANGE. (FILED CLOSED)PERMANENTLY REPAIRED FUSELAGE SKIN BETWEEN FS605.00 - FS621.00 & STR25R - STR26R IN REFERENCE TO REO 601R-53-61-8125 REV-- DATED 2023-12-10.
